# SDR SWAA031786

- Difficulty date: August 7, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 52,489 hours, 45,926 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND KEEL BEAM CORRODED AT BS 727 + 3, STR 27R.  REPAIRED KEEL BEAM PER SWA EA.
